Facebook Pixel
EmpowHER Guest

Delayed period even after stopping ECP

By Anonymous June 24, 2015 - 10:58am
Rate This

I took 2 doses of Nordette within a span of two weeks around April, stopped taking Nordette as an ECP and was 5 days delayed for my menstruation in May, now that it's June I'm still delayed. Is this normal? When can I expect my cycle to go back to normal?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

If your menstrual cycle is delayed for a prolonged period of time after using Nordette (Emergency Contraceptive), you should take a pregnancy test. If your results are negative, then notify your health care provider to find out what potentially could be the issue.

I hope this helps.
Be well,

June 24, 2015 - 3:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!